MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED 01.18.232 STEM COLLARED HA COATED STD STEM SIZE 2; HIP STEM COLLARED

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED 01.18.232 STEM COLLARED HA COATED STD STEM SIZE 2; HIP STEM COLLARED
Model Number 01.18.232
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 april 2022 lot 147176: (b)(4).Expiration date: 2019-12-31.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem, head and liner almost 6 years and 7 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED 01.18.232 STEM COLLARED HA COATED STD STEM SIZE 2
Common Device Name
HIP STEM COLLARED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14287036
Report Number3005180920-2022-00320
Device Sequence Number16558967
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.18.232
Device Catalogue Number01.18.232
Device Lot Number147176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale